Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 15, NWS Austin/San Antonio, TX

February 3, 2012Bexar County, Guadalupe County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Feb 3, 2012, 11:15 PM CST for Bexar County, Guadalupe County, Texas. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 3, 2012, 11:15 PM CST (05:15 UTC)
Expired
Feb 4, 2012, 12:15 AM CST
In force
60 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Bexar County, TX, Guadalupe County, TX

The radar

The Austin/San Antonio radar (KEWX), 38 km from the middle of the area, began a volume at 05:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 3, 11:15 PM CSTHAIL 1Kirby, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 5.3 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2012-02-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2376 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2012-02-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2376 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
706 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
1.2
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

106 
WUUS54 KEWX 040515
SVREWX
TXC029-187-040615-
/O.NEW.KEWX.SV.W.0015.120204T0515Z-120204T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1115 PM CST FRI FEB 3 2012

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL BEXAR COUNTY...
  EXTREME WEST CENTRAL GUADALUPE COUNTY...

* UNTIL 1215 AM CST.

* AT 1112 PM CST...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR OLMOS
  PARK...OR NEAR SAN ANTONIO...AND MOVING EAST AT 15 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE TERRELL HILLS...KIRBY...
  WINDCREST...CHINA GROVE...LIVE OAK...UNIVERSAL CITY...SCHERTZ AND
  CIBOLO.

VERY HEAVY RAINS WITH RAINFALL RATES UP TO 3 INCHES PER HOUR WERE 
ALSO INDICATED WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2961 9823 2934 9822 2940 9852 2953 9850
TIME...MOT...LOC 0514Z 262DEG 11KT 2947 9846

$$
2 follow-up statements
575 
WWUS54 KEWX 040536
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1136 PM CST FRI FEB 3 2012

TXC029-187-040615-
/O.CON.KEWX.SV.W.0015.000000T0000Z-120204T0615Z/
GUADALUPE TX-BEXAR TX-
1136 PM CST FRI FEB 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CST
FOR EAST CENTRAL BEXAR AND EXTREME WEST CENTRAL GUADALUPE COUNTIES...

AT 1132 PM CST...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING 
WINDS IN EXCESS OF 60 MPH.  VERY HEAVY RAINS WITH RAINFALL RATES OF 
3 TO 4 INCHES PER HOUR CAN ALSO BE EXPECTED WITH THIS STORMS. THIS 
STORM WAS LOCATED NEAR KIRBY...OR 6 MILES EAST OF SAN ANTONIO... 
MOVING EAST AT 10 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE WINDCREST...CHINA GROVE...
LIVE OAK...MARTINEZ...CONVERSE...UNIVERSAL CITY...SAYERS...RANDOLPH
AFB...SCHERTZ...LONE OAK...ADKINS AND CIBOLO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2954 9847 2961 9823 2934 9822 2936 9831
      2939 9847
TIME...MOT...LOC 0535Z 269DEG 11KT 2946 9839

$$
184 
WWUS54 KEWX 040551
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1151 PM CST FRI FEB 3 2012

TXC029-187-040615-
/O.CON.KEWX.SV.W.0015.000000T0000Z-120204T0615Z/
GUADALUPE TX-BEXAR TX-
1151 PM CST FRI FEB 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CST
FOR EAST CENTRAL BEXAR AND EXTREME WEST CENTRAL GUADALUPE COUNTIES...

AT 1146 PM CST...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR MARTINEZ...OR
7 MILES SOUTH OF UNIVERSAL CITY...MOVING EAST AT 20 MPH. VERY HEAVY 
RAINS WITH RAINFALL RATES OF 3 TO 4 INCHES PER HOUR CAN ALSO BE 
EXPECTED WITH THIS STORM. 

SOME LOCATIONS IN THE WARNING AREA INCLUDE SAYERS...RANDOLPH AFB...
SCHERTZ...CIBOLO...LONE OAK AND ADKINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2954 9847 2961 9823 2934 9822 2936 9831
      2939 9847
TIME...MOT...LOC 0551Z 276DEG 16KT 2945 9831

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 3, 8:11 PM CST, 3 hours 4 minutes earlier.

Area forecast discussion, Feb 3, 8:11 PM CST, 3 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
811 PM CST FRI FEB 3 2012

.UPDATE...
UPDATED FORECAST TO INCREASE POPS PRIOR TO MIDNIGHT ALONG THE I-35
CORRIDOR BASED ON LATEST RADAR TRENDS. ALSO REMOVED MENTION OF
SEVERE THUNDERSTORMS GIVEN A NON-SUPPORTIVE 00Z SOUNDING AT KDRT
AND THE SPC MOVING THE DAY1 SLIGHT RISK AREA WELL NORTH OF SOUTH
CENTRAL TEXAS IN THEIR LATEST UPDATE. ISOLATED STRONG STORMS ARE
LIKELY...BUT THE LARGE HAIL AND DAMAGING WIND THREAT IS DIMINISHING.

&&

.PREV DISCUSSION... /ISSUED 539 PM CST FRI FEB 3 2012/

DISCUSSION...
SEE AVIATION FOR THE 00Z TAF DISCUSSION.

AVIATION...
LATE THIS AFTERNOON SCATTERED CONVECTION WAS OCCURRING FROM KHYI
EASTWARD MOVING NORTH. A BAND OF SHOWERS WILL IMPACT KAUS AROUND
TAF ISSUANCE TIME. A BROKEN LINE OF CONVECTION WAS ALSO OCCURRING
FROM KSOA TO KSEP IN ASSOCIATION WITH THE PRE-FRONTAL DRY-LINE/TROF.
THE FCST CHALLENGE IS THE TIMING OF THE WIND SHIFT ASSOCIATED
WITH THE FRONT AND ASSOCIATED LINE OF CONVECTION. PREFER A BLEND
OF THE HI-RES NMM/ARW/LOCAL WRF. THIS WILL PLACE THE FRONT AND
LINE OF CONVECTION IN THE VICINITY OF THE I-35 CORRIDOR BY 09Z
CLEARING THE KSAT/KSSF LOCATIONS BY 15Z. THUS VFR CONDITIONS WILL
LOWER TO MVFR BY 02Z WITH IFR POSSIBLE IN AND NEAR THE STRONGER
TSTMS AS THE LINE OF CONVECTION PUSHES SOUTHEASTWARD OVERNIGHT.
CONDITIONS WILL IMPROVE TO VFR AFTER 18Z. SFC WINDS THIS EVENING
WILL BE SOUTH TO SOUTHEAST AT 5 TO 10 KTS...NORTH TO NORTHWEST
AT 15 KTS SATURDAY FOLLOWING THE FROPA.

PREV DISCUSSION... /ISSUED 519 PM CST FRI FEB 3 2012/

UPDATE...
UPDATED 1ST PERIOD FORECAST TO INCREASE POPS/QPF AFTER MIDNIGHT
GIVEN HIGHER 18Z NAM QPF AND 12Z HIRES-ARW QPF. OUR POPS AFTER
MIDNIGHT ARE NOW CLOSER TO THE HIGHER 12Z NAM MOS NUMBERS. THE
CHANGES TO THE QPF WERE MINOR...BUT SHOW SOME HIGHER TOTALS ON THE
WESTERN PERIPHERY OF THE FLASH FLOOD WATCH AREA.

OTHERWISE...FORECAST ON TRACK.

PREV DISCUSSION... /ISSUED 300 PM CST FRI FEB 3 2012/

DISCUSSION...
A FLASH FLOOD WATCH CONTINUES IN EFFECT FROM 8 PM THIS EVENING
THROUGH NOON TOMORROW. A STRONG COLD FRONT PUSHING INTO THE
REGION LATE TONIGHT WILL INTERACT WITH A VERY MOIST AIRMASS
(PW'S 170 PERCENT OF NORMAL). RAIN RATES WILL BE VERY EFFICIENT
AND AS A RESULT WITH ALREADY WET GROUNDS...WILL PRODUCE LOCALIZED
AREAS OF RAPID RUNOFF AND FLASH FLOODING. WE PROJECT RAIN AMOUNTS
WILL AVERAGE LESS THAN ONE INCH FAR WESTERN PORTIONS AND FROM 1 TO
2 INCHES WITH ISOLATED 3 INCH PLUS INCH AMOUNTS LATE TONIGHT INTO
EARLY SATURDAY GENERALLY ALONG AND EAST OF THE I-35 CORRIDOR. LOWS
TONIGHT IN THE 40S HILLS TO 60S SOUTH. BEHIND THE FRONT UNDER
MOSTLY CLOUDY SKIES...HIGHS WILL ONLY REACH INTO THE UPPER 50S TO
LOW 60S HILL COUNTRY...LOW TO MID 60S ELSEWHERE SATURDAY. UPPER LEVEL
PACIFIC MOISTURE AND DISTURBANCES WILL BEGIN TO PRODUCE A CLASSIC
SPLIT FLOW OVERRUNNING PATTERN TOMORROW NIGHT INTO SUNDAY WITH
SCATTERED TO NUMEROUS SHOWERS IN THE ACTIVE SOUTHERN STREAM. IN
THE WIDESPREAD OVERRUNNING PATTERN...TEMPERATURES MAY NOT RISE
ABOVE THE 40S ACROSS MUCH OF THE REGION ON SUNDAY...SUPER.
DISTURBANCES IN THE SOUTHERN STREAM ARE EXPECTED TO MOVE TO THE
EAST OF THE REGION SUNDAY NIGHT AND WITH CONTINUED DRYING IN THE
LOWER LEVELS...ADDITIONAL LOW CHANCES OF SOME LIGHT RAIN ARE
FORECAST ALONG AND EAST OF THE I-35 CORRIDOR. AFTER A COLD START
TO THE DAY MONDAY (30S MOST AREAS... AROUND FREEZING HILL COUNTRY)...
HIGH TEMPERATURES WILL REBOUND INTO THE 50S HILLS AND I-35
CORRIDOR...UPPER 50S TO NEAR 60 ELSEWHERE. A COOL SURFACE RIDGE
WILL MAINTAIN ITSELF OVER THE AREA MONDAY NIGHT AND TUESDAY AS A
WEAK UPPER TROUGH PUSHES INTO THE SOUTHERN U.S. PLAINS. BY
WEDNESDAY...ANOTHER UPPER LOW WILL DIG INTO THE SOUTHWEST U.S.
WITH A SLIGHT CHANCE OF SHOWERS AS GULF MOISTURE BEGINS TO OVERRUN
THE SHALLOW COOL BOUNDARY UNDERNEATH THE ACTIVE SOUTHERN STREAM.
WEDNESDAY NIGHT THROUGH NEXT FRIDAY...THE UPPER LOW...DIGS FURTHER
SOUTH INTO NORTHERN MEXICO...AT LEAST ON THE GFS MODEL. THE
EUROPEAN IS SHOWING A MUCH MORE DUG POSITION...OFFSHORE OFF BAJA.
EVEN A COMPROMISE OF THE MODELS WOULD BEGIN DRAWING MORE LOW LEVEL
GULF MOISTURE OVERRUNNING THE COOL SURFACE BOUNDARY WITH
ADDITIONAL CHANCES FOR RAIN AND SHOWERS AND REMAINING COOL WITH
LOWS GENERALLY IN THE 40S AND HIGHS IN THE 60S.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              52  63  44  47  38 /  80  20  20  50  20
AUSTIN BERGSTROM INTL AIRPORT  53  64  42  47  34 /  80  30  20  50  20
NEW BRAUNFELS MUNI AIRPORT     53  63  43  47  35 /  80  30  20  60  20
BURNET MUNI AIRPORT            47  61  41  46  35 /  70  10  10  40  10
DEL RIO INTL AIRPORT           53  62  44  50  37 /  20  10  30  50  -
GEORGETOWN MUNI AIRPORT        48  63  40  47  33 /  70  20  10  40  10
HONDO MUNI AIRPORT             53  64  42  47  33 /  70  30  30  60  10
SAN MARCOS MUNI AIRPORT        53  63  43  47  37 /  80  30  20  50  20
LA GRANGE - FAYETTE REGIONAL   57  64  45  48  39 /  80  50  20  40  20
SAN ANTONIO INTL AIRPORT       54  65  45  47  38 /  80  30  30  60  20
STINSON MUNI AIRPORT           55  65  44  47  38 /  80  30  30  60  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BASTROP...BEXAR...CALDWELL...COMAL...DE WITT...
FAYETTE...GONZALES...GUADALUPE...HAYS...KARNES...LAVACA...LEE...
TRAVIS...WILLIAMSON...WILSON.

&&

MESOSCALE/AVIATION...13
SYNOPTIC/GRIDS...11
PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, Feb 3, 8:15 PM CST, 3 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
815 PM CST FRI FEB 3 2012

TXZ171>173-183>194-202>209-217>225-228-041200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
815 PM CST FRI FEB 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...

A FLASH FLOOD WATCH IS IN EFFECT ALONG AND EAST OF INTERSTATE 35
TONIGHT THROUGH NOON SATURDAY.

ISOLATED STRONG THUNDERSTORMS ARE ALSO POSSIBLE TONIGHT ACROSS SOUTH
CENTRAL TEXAS. HOWEVER THE PRIMARY WEATHER THREAT IS HEAVY RAINFALL
WHICH MAY RESULT IN FLASH FLOODING. AN UPPER LEVEL DISTURBANCE AND
AN ASSOCIATED COLD FRONT WILL PRODUCE A THUNDERSTORM COMPLEX THAT
WILL MOVE ACROSS SOUTH CENTRAL TEXAS OVERNIGHT. THIS THUNDERSTORM
COMPLEX WILL HAVE THE POTENTIAL TO PRODUCE WIDESPREAD RAINFALL
TOTALING ONE HALF INCH TO 2 INCHES WITH LOCAL AMOUNTS IN EXCESS OF 3
INCHES POSSIBLE...ALONG AND EAST OF INTERSTATE 35. URBAN AREAS ALONG
INTERSTATE 35 WILL HAVE THE HIGHEST RISK OF FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

FLASH FLOOD WATCH WILL BE IN EFFECT UNTIL NOON ON SATURDAY DUE TO
HEAVY RAIN PERSISTING PAST MIDNIGHT. OTHERWISE...NO HAZARDOUS
WEATHER IS EXPECTED FOR DAYS THREE THROUGH SEVEN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BECOME NECESSARY THIS EVENING THROUGH LATE
TONIGHT.

In the hours before

Local storm report, Feb 3, 10:31 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1031 PM CST FRI FEB 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     FLASH FLOOD      3 SSW SHAVANO PARK      29.55N  98.57W
02/03/2012                   BEXAR              TX   DEPT OF HIGHWAYS

            VANCE JACKSON AND ORSINGER ROAD CLOSED.

&&

EVENT NUMBER EWX1200034

PM
Local storm report, Feb 3, 10:37 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1037 PM CST FRI FEB 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             1 W BALCONES HEIGHTS    29.49N  98.57W
02/03/2012  M1.00 INCH       BEXAR              TX   PUBLIC

            QUARTER SIZE NEAR BABCOCK AND 410.

&&

EVENT NUMBER EWX1200035

PM
Local storm report, Feb 3, 10:46 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1046 PM CST FRI FEB 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 PM     FLASH FLOOD      3 SW LEON VALLEY        29.46N  98.64W
02/03/2012                   BEXAR              TX   LAW ENFORCEMENT

            HIGH WATER RESCUE AT PIPERS CREEK AND CULEBRA.

&&

EVENT NUMBER EWX1200036

PM
Local storm report, Feb 3, 10:47 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1047 PM CST FRI FEB 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 PM     FLASH FLOOD      2 WSW LEON VALLEY       29.48N  98.64W
02/03/2012                   BEXAR              TX   LAW ENFORCEMENT

            HIGH WATER RESCUE AT GRISSOM AND TIMBERHILL.

&&

EVENT NUMBER EWX1200037

PM
Local storm report, Feb 3, 10:52 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1052 PM CST FRI FEB 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 PM     HEAVY RAIN       5 SE TAYLOR             30.52N  97.35W
02/03/2012  M3.00 INCH       WILLIAMSON         TX   TRAINED SPOTTER

            3 INCHES OF RAINFALL IN 39 MINUTES ALONG WITH PEA SIZE
            HAIL.

&&

EVENT NUMBER EWX1200038

PM
Local storm report, Feb 3, 11:07 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1107 PM CST FRI FEB 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HAIL             CASTLE HILLS            29.52N  98.52W
02/03/2012  M1.00 INCH       BEXAR              TX   NWS EMPLOYEE

            QUARTER SIZE HAIL AND 1 INCH OF RAINFALL IN 30 MINUTES.

&&

EVENT NUMBER EWX1200039

PM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 9:18 PM CSTAreal Flood AdvisoryEWXBexar2 hr
Feb 3, 9:45 PM CSTAreal Flood AdvisoryEWXWilliamson105 min
Feb 3, 10:02 PM CSTFlash Flood WarningEWXBexar118 min
Feb 3, 10:15 PM CSTSevere Thunderstorm WarningEWXBexar30 min
Feb 3, 10:36 PM CSTFlash Flood WarningEWXWilliamson114 min
Feb 3, 10:38 PM CSTSevere Thunderstorm WarningEWXBexar37 min
Feb 3, 10:51 PM CSTFlash Flood WarningEWXBexar3 hr
Feb 4, 12:15 AM CSTSevere Thunderstorm WarningEWXBexar, Guadalupe, Wilson45 min
Feb 4, 12:57 AM CSTAreal Flood AdvisoryEWXBurnet2 hr
Feb 4, 1:07 AM CSTAreal Flood AdvisoryEWXHays, Travis113 min
Feb 4, 1:25 AM CSTFlash Flood WarningEWXTravis, Williamson3 hr
Feb 4, 1:54 AM CSTAreal Flood AdvisoryEWXBexar, Guadalupe, Wilson2 hr
Feb 4, 2:32 AM CSTAreal Flood AdvisoryEWXBandera, Medina118 min
Feb 4, 2:42 AM CSTFlash Flood WarningEWXHays, Travis3 hr
Feb 4, 3:11 AM CSTAreal Flood AdvisoryEWXBandera, Bexar, Medina109 min
Feb 4, 3:27 AM CSTAreal Flood AdvisoryEWXBastrop, Caldwell, Hays, Lee, Travis2 hr
Feb 4, 4:06 AM CSTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe114 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.